I've been on suboxone for almost a month and am currently taking 16 mg per day. The past two or the days have been horrendous! My depression has been almost too much to handle! I've been crying for two days straight and just for no real reason. I'm exhausted and I look absolutely awful! Can suboxone cause depression especially after being on it for this long. I do take cymbalta (60 mg) per day. Nothing seems to make me feel better. I'm also experiencing tremendous cravings for the opiates I haven't had since i started suboxone! I think I'm losing my mind. Anyone else go thru/going thru this??? Any advice would be greatly appreciated!!
I would definately talk to your dr. about this one....opiates won't be effective at all with subs' so that should curb your craving abit. the depression is feeding you alot of negative info. don't buy into it.
Hi:) I started suboxone about 7 weeks ago...I was on 20mg, but now 24mg because of my pain....I am taking it for both pain management and addiction. I have had some ups and downs...I definitely had some big bouts of depression. I feel like the first 3 weeks were great, and I felt really positive, and felt stabilized, and then right after that, I felt things start to get hard...and that is where you are right now, so maybe it's normal. I did talk to my doctor, and he told me that the first few weeks, my body would have felt really good because of the suboxone stopping the withdrawal symptoms, and I don't know exactly what he said, but it was sort of like the feelings at the beginning wear off....I can't really explain it I'm sorry.
I actually am on paxil, and about 2 weeks ago decided I wanted to continue weaning off of it...had started like 6 months ago and then took a break. My doctor was supportive, and I started again, and then I was getting super depressed, and not up and down....always down. So I stopped my wean and talked to my doctor, and we are going to go much slower, like 1 mg at a time. After having the ups and downs 3-4 weeks into suboxone, I wasn't willing to suffer like that non-stop, and I didn't think it was good for me as I go through this process with the suboxone.
I hope I helped, at least to tell you that I felt maybe the same way you do? Definitely tell your Dr asap...it may be something that is just going on with you, or it may be normal, but your dr is the best one to help you figure it out for sure.......good luck:)
You may want to talk to your doctor about this. I have seen many people have this problem and repaired it by decreasing dosage. I friend dropped from 16mg to 8mg over a week and is feeling much better. Suboxone has a ceiling effect at 32mg. At 16mg, with a half life of 60 hrs, the accumulation is beyond 32mg within 4 days. The body treats opiates as a poison, and is working overtime to get rid of it. Less is more with subs. My friend was complaining of similar symptoms as you, plus low energy and motivation. Within 3 days of 8mg per day, her depression and energy level improved. Not sure if this applies to you, but 16mg is approx. equal to 480 - 640mg of morphine. Ask your doctor if this may apply to you. Good luck.
Thanks for the input regarding my depression! I'm much better today. I actually put makeup on for the first time in weeks! I cleaned house, took my daughter and a friend shopping, took NO naps, and actually sat with my family for dinner!!! Wow! All things I've not done in ages...I'm beginning to feel human again!!! Thanks again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.